# SDR SWAA2022020375102

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,821 hours, 12,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE STA 727-827 HAS NUMEROUS AREAS OF CORROSION / REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGLE FROM STA 727-847 PER SRM 51-40-02.
